# SDR CALA9800792

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 3913359545
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORCE REQUIRED TO RELEASE TAIL CONE TO HIGH.  REPLACED CABLE, RIGGED TAIL CONE PER MM 53-53-00 AND FUNCTIONAL CHECKED.
